# SDR SIMA20190918004

- Difficulty date: September 18, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 36,126 hours, 31,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOURTH FLOOR EMERENCY LIGHT STRIP IS INOP FROM FORWARD SEAT. C/A-INSTALLED FOURTH FLOOR EMERGENCY LIGHT STRIP IAW AMM 33-50-12-400-801. OP CHECKED GOOD.
